home › The Candida Forum › Candida Questions › 1 week after stopping Diflucan, stll having massive die-off symptoms › Reply To: 1 week after stopping Diflucan, stll having massive die-off symptoms
I don’t think that is die-off symptoms. In fact, it looks like your colonic toxin fabric is still producing a HUGE amount of candida toxins night and day.
Please, explain me why are you taking Fluconazole. What are you symptoms ??
Started treatment 13th of April after testing positive for candida on a stool sample. Treatment went on for about 2,5 months. It included
-4 weeks of nystatin
-4 weeks of diflucan was prescribed by my doctor
-2X 3 weeks of d-lenolate
-Liberal amounts chili, garlic, oregano, coconut oil and black walnut
-Mineral/Vitamin/Liver supplements, long list
-Colonic cleanse 2-3 times a week. Usually removing alot of candida.
-Candida diet with no refined sugars, no yeast of any kind, no gluten. Approximately halved amount of starch.
-Probiotic: VSL#3 and some others
Symptoms are as follows:
9-Tested positive for candida (stool sample)
10-Sugar cravings (gone now)
Symptoms 5-8 worsened alot after taking antimyotics, in particular after I started taking d-lenolate.
Symptoms 5-8 is still twice as bad as they were before starting treatment. To the point where I’m no longer functioning. Next appointment with the doctor is several weeks away. Right now my main priority is not to get cured of candida but to first restore my ability to think clearly, as I did before starting the treatment.
Has anyone experienced anything similar?
Thanks for your answer.
What kind of Nystatin did you take ??? What was the dosage you took diary ??
I will help you, but before to explain you some things, I would like to know that information.